In this paper, we prove some comparison results for the solution to a Dirichlet problem associated with a singular elliptic equation and we study how the summability of such a solution varies depending on the summability of the datum f. © 2012 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag.

Brandolini B., Chiacchio F., & Trombetti C. (2014). Symmetrization for singular semilinear elliptic equations. ANNALI DI MATEMATICA PURA ED APPLICATA, 193(2), 389-404 [10.1007/s10231-012-0280-z].

Symmetrization for singular semilinear elliptic equations

Brandolini B.;
2014

Abstract

In this paper, we prove some comparison results for the solution to a Dirichlet problem associated with a singular elliptic equation and we study how the summability of such a solution varies depending on the summability of the datum f. © 2012 Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag.
Settore MAT/05 - Analisi Matematica
Brandolini B., Chiacchio F., & Trombetti C. (2014). Symmetrization for singular semilinear elliptic equations. ANNALI DI MATEMATICA PURA ED APPLICATA, 193(2), 389-404 [10.1007/s10231-012-0280-z].
File in questo prodotto:
File Dimensione Formato  
AnnalidiMatematica(2014).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 244.73 kB
Formato Adobe PDF
244.73 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494005
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 12
social impact